Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbation of normal operators


Author: S. L. Jamison
Journal: Proc. Amer. Math. Soc. 5 (1954), 103-110
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060743-0
MathSciNet review: 0060743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060743-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society